# SDR DALA2023121310203

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 61,639 hours, 44,462 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 9513 -MISC/DE- THE CREW DECLARED AN EMERGENCY WHILE IN ICING CONDITIONS IN ORDER TO RAPIDLY DESCEND OUT OF ICING CONDITIONS AFTER RECEIVING A "WING MANIFOLD FAIL" MESSAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PODS PROCESSOR, REPAIRED A BLOWN DUCT, AND XXX. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #9375946)
